PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 37 | 1 | 21-28
Tytuł artykułu

A variational method for univalent functions connected with antigraphy

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The paper is devoted to a class of functions analytic and univalent in the unit disk that are connected with an antigraphy $e^{iφ}\bar{ω} + iρe^{iφ/2}$. Variational formulas and Grunsky inequalities are derived. As an application there are given some estimations in the considered class of functions.
Słowa kluczowe
Rocznik
Tom
37
Numer
1
Strony
21-28
Opis fizyczny
Daty
wydano
1996
Twórcy
  • Institute of Mathematics, Silesian Technical University, Kaszubska 23, PL-44-100 Gliwice, Poland
Bibliografia
  • [1] R. Caccioppoli, Sui funzionali lineari nel campo delle funzioni analitiche, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. 13 (1931), 263-266.
  • [2] G. M. Goluzin, Geometričeskaya teorya funkcii kompleksnogo peremennogo, Moskwa 1966, 68-109, 157-158.
  • [3] H. Jondro, Sur une méthode variationnelle dans la famille des fonctions de Grunsky-Shah, Bull. Acad. Polon. Sci. 27 (1979), 541-547.
  • [4] H. Jondro, Les inégalités du type de Grunsky pour les fonctions de la classe K, Ann. Polon. Math. 45 (1985), 43-53.
  • [5] G. Schober, Univalent functions, Selected Topics, Lecture Notes in Mathematics 478, Springer-Verlag 1975.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv37i1p21bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.